As a first step towards a general set-theoretic counterpart of the remarkable Bernstein-Walsh-Siciak Theorem concerning the rapidity of polynomial approximation of a holomorphic function on polynomially convex compact sets in Cn, we prove a version of this theorem for analytic hypersurfaces.
The Bernstein-Walsh-Siciak Theorem for analytic hypersurfaces
Denkowska A., Denkowski M. P. (2021) "The Bernstein-Walsh-Siciak Theorem for analytic hypersurfaces " Dolomites Research Notes on Approximation, 14(3), 53-58. DOI: 10.14658/PUPJ-DRNA-2021-3-6
Year of Publication
Dolomites Research Notes on Approximation
Serial Article Number